Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swollen vagina with irritation, sores on the lips. Yeast infection?

i found out my boyfriend cheated on me and now my vagina is swollen it hurts to even move it stings very bad and it looks like little sores are around my lips my mom said it could be a yeast infection but its
really bothering me I can't sleep all I can do is cry. please give me an answer on what it could be or what I could do for pain please
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good evening
Sorry for what happened.
You must be having sexually transmitted infection.
You need doctor who will examine you and give passerines for you to insert in your vagina and some antibiotics. Doctor should also screen you for HIV
If you want to continue relationship treat your partner as well and I would encourage you to have protected sex with your partner so that you don't get other STI like HIV.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor